# SDR SWAA2024111861144

- Difficulty date: November 17, 2024
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,100 hours, 33,789 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID INOP LIGHT ILLUMINATED INFLIGHT. 32-44-21-000-801.  OK TO CONTINUE PER MEL 32-2-01 SP1+SP2.   PERFORMED AACU BITE CHECK PER FIM 32-42 TASK 801. FAULT BOX 1-4. PERFORMED RESISTANCE CHECK OF NORM ANTI-SKID VALVES 1-4 PER FIM 32-42 TASK 804. ALT ANTI-SKID VALVES 1-2 PER FIM 32-42 TASK 805. RESISTANCE CHECKS GOOD. R&R AACU IAW AMM 32-42-21. R&R AUTO SPEED BRAKE MODUEL IAW AMM 27-62-35. R&R PARKING BRAKE SOV IAW 32-44-21. NO FIX.  R+R RT AND LT OUTBOARD ANTI SKID VALVES (V9 & V10) PER AMM 32-42-31, NO HELP. CHECKED WIRING PER WDM 32-41-11. FOUND OVER 12K OHM RESISTANCE BETWEEN WHEEL WELL CONNECTOR D46050P PIN 9 AND ANTI SKID VALVE (V10) CONNECTOR D932 PIN 1. REQUIRES WIRING REPAIR.  REPLACED VALVES IN MAINTENIX.  REMOVED WIRE HARNESS (P/N BMS13-60Y11CL2-18GA) INSTALLED NEW CONNECTOR D932 AT V10 R O/B ANTI SKID VALVE RAN WIRES TO D48050P CONNECTOR FOUND PIN 9 & 10 WOULD NOT LOCK;REQUIRES NEW CONNECTOR.  PULLED I/B AND O/B ANTI-SKID CIRCUIT BREAKERS P6-3 E 16 & E18.  PUSHED IN C/B. ALSO R & R CONNECTOR D46050P & FINISHED WIRING PER WDM 32-41-11 AND SWPM 20-10-04. PERFORMED OPS CHECK OF ANTISKID SYS & CHECKED GOOD PER AMM 32-42.00 AND OTHER AFFECTED SYSTEMS AMM 49-61-00; 26-15-00;26-11-00 AND 24-21-00. ORIGINAL SUBMISSION DATE: 11-18-2024
